MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Codes Stretched (1601); Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the coil came out of the target vessel.A 4mm x 8cm idc was selected for use in a severely tortuous vessel.After the coil was placed into the lesion, the detached pusher wire became caught in the placed coil.The coil became unraveled while pushing/pulling it several times.The coil was not placed properly and came out of the target vessel.There were no patient complications reported.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8162619
Report Number2134265-2018-64032
Device Sequence Number1825931
Product Code KRD
UDI-Device Identifier08714729158745
UDI-Public08714729158745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2020
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0021601455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1